# SDR CALA2025071106467

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 109,619 hours, 14,435 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 410045091
- Part serial: 46238A7
- Condition: Unserviceable
- Location: Zone 800
- Part time: 19,072 hours, 2,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOGPAGE 5503810, DOOR 2R EPAS SYSTEM DEPLOYED DURING SCHEDULED SLIDE REPLACEMENT. SYSTEM WAS DEACTIVATED AND DISARMED, BUT ACTIVATED DURING SLIDE REMOVAL REGARDLESS. SLIDE DID NOT DEPLOY. REPLACED DOOR 2R EPAS BATTERY PACK AS A PRECAUTIONARY MEASURE DUE TO DEPLOYMENT OF EPAS SYSTEM. COMPLETED AMM 52-11-20-400-813 UP TO AND INCLUDING 3.E.(1)(E). COULD NOT CLOSE CIRCUIT BREAKERS YET DUE TO INSTALLATION OF NEW EPAS RESERVOIR NOT BEING COMPLETE.   REMOVED AND REPLACED DOOR R2 EPAS RESERVOIR REF AMM 52-11-22, AND COMPLETED BATTERY PACK INSTALLATION REF AMM 52-11-20. OPS CHECK GOOD.
